# SDR 96ZZZM1320

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 4905 - ROC - LEFT MAIN GEAR INDICATION, NO GREEN DOWN AND LOCKED.  TRANSIT LIGHTS DID ILLUMINATE.  FOLLOWED QRH PROCEDURES.  VISUALLY SAW GEAR DOWN.  COMPLETED A TOWER FLY BY FOR VERIFICATION.  DECLARED EMERGENCY, LANDED WITHOUT FURTHER INCIDENT.  INSPECTED WIRING AND SWITCHES, FOUND CANNON PLUG CAME OFF SWITCH ASSEMBLY.  RECONNECTED AND ALL INDICATIONS NORMAL.  (M)
